# SDR AALA202405299113

- Difficulty date: March 16, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Nr 1 Slat
- Part time: 56,733 hours, 38,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE #1 SLAT LOWER SKIN WORN AT SLAT TRACK 2. REPAIRED SLAT PER EA 354282.
